Table of Contents
Algebra
Volume 2013, Article ID 128064, 14 pages
http://dx.doi.org/10.1155/2013/128064
Research Article

Recent Progress on Submersions: A Survey and New Properties

Université Blaise Pascal, Laboratoire de Mathématiques UMR 6620 CNRS, Les Cézeaux, 24 Avenue des Landais BP 80026, 63177 Aubière Cedex, France

Received 27 November 2012; Accepted 15 March 2013

Academic Editor: Prasanna Kumar Sahoo

Copyright © 2013 Gabriel Picavet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Voevodsky, “Homology of schemes,” Selecta Mathematica, vol. 2, no. 1, pp. 111–153, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. Picavet, “Submersion et descente,” Journal of Algebra, vol. 103, no. 2, pp. 527–591, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Rydh, “Submersions and effective descent of étale morphisms,” Bulletin de la Société Mathématique de France, vol. 138, no. 2, pp. 181–230, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Grothendieck, Eléments de géométrie algébrique. I. Le langage des schémas, vol. 166 of Die Grundlehren der Mathematischen Wissenschaften, Springer, 2nd edition, 1971.
  5. J. Kollár, “Quotient spaces modulo algebraic groups,” Annals of Mathematics, vol. 145, no. 1, pp. 33–79, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Heinzer and J. Ohm, “Locally Noetherian commutative rings,” Transactions of the American Mathematical Society, vol. 158, pp. 273–284, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. E. Dobbs, M. Fontana, and G. Picavet, “Generalized going-down homomorphisms of commutative rings,” in Commutative Ring Theory and Applications (Fez, 2001), vol. 231 of Lecture Notes in Pure and Applied Mathematics, pp. 143–163, Dekker, New York, NY, USA, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Nagata, “A theorem on finite generation of a ring,” Nagoya Mathematical Journal, vol. 27, pp. 193–205, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Nagata and K. Otsuka, “Some remarks on the 14th problem of Hilbert,” Journal of Mathematics of Kyoto University, vol. 5, no. 1, pp. 61–66, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Constantinescu, “Schemes dominated by algebraic varieties and some classes of scheme morphisms. I,” Acta Universitatis Apulensis, no. 16, pp. 37–51, 2008. View at Google Scholar · View at MathSciNet
  11. J. P. Olivier, “Descente de quelques propriétés élémentaires par morphismes purs,” Anais da Academia Brasileira de Ciências, vol. 45, pp. 17–33, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. http://mathoverflow.net/questions/23337/is-a-universally-closed-morphism-of-schemes-quasi-compact.
  13. Chapter: Morphisms of schemes, http://stacks.math.columbia.edu.
  14. A. Grothendieck, “Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. I,” Publications Mathématiques de l'Institut des Hautes Études Scientifiques, no. 20, 1964. View at Google Scholar · View at MathSciNet
  15. A. Grothendieck, “Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. II,” Publications Mathématiques de l'Institut des Hautes Études Scientifiques, no. 24, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Grothendieck, “Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. III,” Publications Mathématiques de l'Institut des Hautes Études Scientifiques, no. 28, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Grothendieck, “Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas IV,” Publications Mathématiques de l'Institut des Hautes Études Scientifiques, no. 32, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Raynaud, “Un critère d'effectivité de descente,” in Séminaire d'Algèbre Commutative 1967-1968, Secrétariat Mathématique, exposé no 5, 1968. View at Google Scholar
  19. D. Ferrand, “Monomorphismes et morphismes absolument plats,” Bulletin de la Société Mathématique de France, vol. 100, pp. 97–128, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Raynaud and L. Gruson, “Critères de platitude et de projectivité,” Inventiones Mathematicae, vol. 13, pp. 1–89, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. P. Olivier, “Anneaux absolument plats universels et épimorphismes à buts réduits,” in Séminaire d'Algèbre commutative 1967-1968, Secrétariat Mathématique, exposé no 6, 1968. View at Google Scholar
  22. M. Hochster, “Prime ideal structure in commutative rings,” Transactions of the American Mathematical Society, vol. 142, pp. 43–60, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D. Ferrand, “Conducteur, descente et pincement,” Bulletin de la Société Mathématique de France, vol. 131, no. 4, pp. 553–585, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. G. Picavet, “Seminormal or t-closed schemes and Rees rings,” Algebras and Representation Theory, vol. 1, no. 3, pp. 255–309, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  25. N. Onoda, “Subrings of finitely generated rings over a pseudogeometric ring,” Japanese Journal of Mathematics, vol. 10, no. 1, pp. 29–53, 1984. View at Google Scholar · View at MathSciNet
  26. J. M. Giral, “Krull dimension, transcendence degree and subalgebras of finitely generated algebras,” Archiv der Mathematik, vol. 36, no. 4, pp. 305–312, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J. Fogarty, “Geometric quotients are algebraic schemes,” Advances in Mathematics, vol. 48, no. 2, pp. 166–171, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. Alper, “Fogarthy's proof of the finite generation of certain subrings,” Expository paper, http://maths-people.anu.edu.au/~alperj/.
  29. M. Hashimoto, “‘Geometric quotients are algebraic schemes’ based on Fogarty's idea,” Journal of Mathematics of Kyoto University, vol. 43, no. 4, pp. 807–814, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. M. Lorenz, “On affine algebras,” in Ring Theory, vol. 1197 of Lecture Notes in Mathematics, pp. 121–126, Springer, Berlin, Germany, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. D. Gale, “Subalgebras of an algebra with a single generator are finitely generated,” Proceedings of the American Mathematical Society, vol. 8, pp. 929–930, 1957. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. I. J. Papick, “Affine pairs,” in Rings, Modules, Algebras, and Abelian Groups, vol. 236 of Lecture Notes in Pure and Applied Mathematics, pp. 437–448, Dekker, New York, NY, USA, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. Chapter: More on morphisms, http://stacks.math.columbia.edu.
  34. Q. Liu, Algebraic Geometry and Arithmetic Curves, vol. 6 of Oxford Graduate Texts in Mathematics, Oxford Science Publications, Oxford University Press, Oxford, UK, 2002. View at MathSciNet
  35. A. Grothendieck, “Éléments de géométrie algébrique. II. Étude globale élémentaire de quelques classes de morphismes,” Publications Mathématiques de l'Institut des Hautes Études Scientifiques, no. 8, 1961. View at Google Scholar · View at MathSciNet
  36. D. Rydh, “Noetherian approximation of algebraic spaces and stacks,” http://arxiv.org/abs/0904.0227v2.
  37. Chapter: Properties of schemes, http://stacks.math.columbia.edu.
  38. J. P. Olivier, “Montée des propriétés par morphismes absolument plats,” in Comptes-Rendus des Journées d'Algèbre Pure et Appliquée. Montpellier, pp. 86–109, Université des Sciences et Techniques du Languedoc, Montpellier, France, 1971. View at Google Scholar · View at MathSciNet
  39. U. Görtz and T. Wedhorn, Algebraic Geometry I: Schemes with Examples and Exercises, Advanced Lectures in Mathematics, Vieweg and Teubner, Wiesbaden, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  40. M. Hashimoto, “A pure subalgebra of a finitely generated algebra is finitely generated,” Proceedings of the American Mathematical Society, vol. 133, no. 8, pp. 2233–2235, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. B. Mesablishvili, “Descent theory for schemes,” Applied Categorical Structures, vol. 12, no. 5-6, pp. 485–512, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. B. Mesablishvili, “More on descent theory for schemes,” Georgian Mathematical Journal, vol. 11, no. 4, pp. 783–800, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. G. Picavet, “Algebraically flat or projective algebras,” Journal of Pure and Applied Algebra, vol. 174, no. 2, pp. 163–185, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. G. Picavet, “Pureté, rigidité et morphismes entiers,” Transactions of the American Mathematical Society, vol. 323, no. 1, pp. 283–313, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  45. D. Lazard, “Autour de la platitude,” Bulletin de la Société Mathématique de France, vol. 97, pp. 81–128, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  46. B. Conrad, M. Lieblich, and M. Olson, “Nagata compactication for algebraic spaces,” Journal de l'Institut de Mathématiques de Jussieu, vol. 11, pp. 747–814, 2012. View at Google Scholar
  47. K. Schwede, “Gluing schemes and a scheme without closed points,” in Recent Progress in Arithmetic and Algebraic Geometry, vol. 386 of Contemporary Mathematics, pp. 157–172, American Mathematical Society, Providence, RI, USA, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  48. J. P. Olivier, Morphismes Immergeants de Ann. U.E.R. de Mathématiques, 1970-1971, Secrétariat des Mathématiques, Publication No 106, Université des Sciences et Techniques du Languedoc, Montpellier, France, 1971.